On the Generalized Hyers-UlamStability of a Cauchy-Jensen Functional Equation

Cho, Young-Sun, Lee, Yang-Hi, Jun, Kil-Woung . Abstract and Applied Analysis 2007. 2007 (35151) :-

Locate this article in:

Bibtex

@article{CIS-318708,
  Author = {Cho, Young-Sun and Lee, Yang-Hi and Jun, Kil-Woung},
  Title = {On the Generalized Hyers-UlamStability of a Cauchy-Jensen Functional Equation},
  Journal = {Abstract and Applied Analysis},
  Volume = {2007},
  Number = {35151},
  Year = {2007},
  Pages = {--},
  Keywords = {}
}

Similar articles